Published in

Wiley, International Journal of Robust and Nonlinear Control, 6(32), p. 3206-3224, 2021

DOI: 10.1002/rnc.5698

Links

Tools

Export citation

Search in Google Scholar

Conditions for stabilizability of time‐delay systems with real‐rooted plant

This paper is made freely available by the publisher.
This paper is made freely available by the publisher.

Full text: Download

Green circle
Preprint: archiving allowed
Orange circle
Postprint: archiving restricted
Red circle
Published version: archiving forbidden
Data provided by SHERPA/RoMEO